Reference Type | Journal (article/letter/editorial) |
---|
Title | A Two-Dimensional MHD Flow of an Inviscid Fluid past an Elliptic Cylinder |
---|
Journal | Journal of the Physical Society of Japan |
---|
Authors | Zachariah, Jacob | Author |
---|
Rajendra Singh, K. | Author |
Year | 1983 (August 15) | Volume | 52 |
---|
Issue | 8 |
---|
Publisher | Physical Society of Japan |
---|
DOI | doi:10.1143/jpsj.52.2751Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 11197961 | Long-form Identifier | mindat:1:5:11197961:9 |
---|
|
GUID | 0 |
---|
Full Reference | Zachariah, Jacob, Rajendra Singh, K. (1983) A Two-Dimensional MHD Flow of an Inviscid Fluid past an Elliptic Cylinder. Journal of the Physical Society of Japan, 52 (8). 2751-2760 doi:10.1143/jpsj.52.2751 |
---|
Plain Text | Zachariah, Jacob, Rajendra Singh, K. (1983) A Two-Dimensional MHD Flow of an Inviscid Fluid past an Elliptic Cylinder. Journal of the Physical Society of Japan, 52 (8). 2751-2760 doi:10.1143/jpsj.52.2751 |
---|
In | (1983, August) Journal of the Physical Society of Japan Vol. 52 (8) Physical Society of Japan |
---|
These are possibly similar items as determined by title/reference text matching only.